Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 11 found articles
 
 
  On the six-revolute loops contained in bennett's twelve-bar linkages
 
 
Title: On the six-revolute loops contained in bennett's twelve-bar linkages
Author: Eddie Baker, J
Appeared in: Mechanism and machine theory
Paging: Volume 29 (1994) nr. 4 pages 9 p.
Year: 1994
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands